Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: clozapine 4 weeks now nothing but problems

Posted by Jeroen on June 27, 2008, at 14:27:42

In reply to Re: clozapine 4 weeks now nothing but problems Jeroen, posted by Zyprexa on June 27, 2008, at 13:10:38

i quit zyprexa because when i take it now after 2 days i get psychotic attacks

i took it in the past witouth this reaction to it, the lamictal gave me a second psychosis, the doctor said i now have schizophrenia and a psychosis

so im pretty screwed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:836749
URL: http://www.dr-bob.org/babble/20080626/msgs/836794.html